# SDR SIMA200724304

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 13,344 hours, 11,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A27441
- Condition: Failed
- Location: Zone 200
- Part time: 13,344 hours, 11,347 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ABNORMALLY LOUD SQUEAL FROM FRONT OF AIRCRAFT, POST INSPECTION FOUND NOSE LANDING GEAR DOOR SEQUENCE PROXIMITY SHOWED IN CLOSE POSITION.  REMOVED AND REPLACED NOSE LANDING GEAR DOOR SEQUENCE PROXIMITY SENSOR IAW EMB 32-63-03.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
